# SDR ASAA11510260

- Difficulty date: August 17, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 4,350 hours, 1,448 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Pin
- Part number: S280W601116
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU HAD BEEN RUNNING FOR ABOUT 3 MINUTES APU SHUTDOWN FAULT LIGHT ON.  REMOVED APU ECU AND SAW CONTINUITY FLUCTUATING TO 'OPEN' BETWEEN D3599A PINS C2 AND D2 WHILE SHAKING P15 REF WDM49 94 21.  FOUND VERY LOW PIN TENSION AT P15 PIN B.  REPLACED P15 PIN B REF CMM49 11 01 AND SWPM 20 63 14.  RE-MEASURED CONTINUITY THRU P15.  CONTINUITY STABLE.  REINSTALLED ECU.  RAN APU UNTIL OIL TEMP STABILIZED AND ON INPUT MONITORING PAGE AGAIN SHOOK P15 WITH NO FLUCTUATIONS NOTED.  ACCOMPLISHED TWO MORE SUCCESSFUL START/RUN CYCLES.  'MAINT' LIGHT REMAINED OFF AND 'CURRENT STATUS' AND 'RECENT FAULTS' PAGES SHOW NO NEW FAULTS LOGGED.  APU OPS NORMAL.
